American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] J. C. Eilbeck, K. Eilers and V. Z. Enolski. Periods of second kind differentials of $(n,s)$-curves. Trans. Moscow Math. Soc. 74 (2013) 245-260.
Abstract, references, and article information
View Article: PDF

[2] Tao Chen and Yunping Jiang. Canonical Thurston obstructions for sub-hyperbolic semi-rational branched coverings. Conform. Geom. Dyn. 17 (2013) 6-25.
Abstract, references, and article information   
View Article: PDF

[3] D. Korotkin and P. Zograf. Tau function and the Prym class. Contemporary Mathematics 593 (2013) 241-261.
Book volume table of contents   
View Article: PDF

[4] Paul Norbury. String and dilaton equations for counting lattice points in the moduli space of curves. Trans. Amer. Math. Soc. 365 (2013) 1687-1709.
Abstract, references, and article information   
View Article: PDF

[5] Scott A. Wolpert. On families of holomorphic differentials on degenerating annuli. Contemporary Mathematics 575 (2012) 363-370.
Book volume table of contents   
View Article: PDF

[6] Joshua P. Bowman. Finiteness conditions on translation surfaces. Contemporary Mathematics 575 (2012) 31-40.
Book volume table of contents   
View Article: PDF

[7] Klaus Dankwart. Typical geodesics on flat surfaces. Conform. Geom. Dyn. 15 (2011) 188-209. MR 2869013.
Abstract, references, and article information   
View Article: PDF

[8] Daniele Alessandrini, Lixin Liu, Athanase Papadopoulos and Weixu Su. On various Teichmüller spaces of a surface of infinite topological type. Proc. Amer. Math. Soc. 140 (2012) 561-574. MR 2846324.
Abstract, references, and article information   
View Article: PDF

[9] Lixin Liu and Athanase Papadopoulos. Some metrics on Teichmüller spaces of surfaces of infinite type. Trans. Amer. Math. Soc. 363 (2011) 4109-4134. MR 2792982.
Abstract, references, and article information   
View Article: PDF

[10] Athanase Papadopoulos and Guillaume Théret. Shortening all the simple closed geodesics on surfaces with boundary. Proc. Amer. Math. Soc. 138 (2010) 1775-1784. MR 2587462.
Abstract, references, and article information   
View Article: PDF

[11] Masaharu Tanabe. Morphisms of closed Riemann surfaces and Lefschetz trace formula. Proc. Amer. Math. Soc. 138 (2010) 1295-1303. MR 2578523.
Abstract, references, and article information   
View Article: PDF

[12] Krzysztof Fraczek. Density of mild mixing property for vertical flows of Abelian differentials. Proc. Amer. Math. Soc. 137 (2009) 4129-4142. MR 2538574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Hubbard, Dierk Schleicher and Mitsuhiro Shishikura. Exponential Thurston maps and limits of quadratic differentials. J. Amer. Math. Soc. 22 (2009) 77-117. MR 2449055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David A. Herron, William Ma and David Minda. Möbius invariant metrics bilipschitz equivalent to the hyperbolic metric. Conform. Geom. Dyn. 12 (2008) 67-96. MR 2410919.
Abstract, references, and article information   
View Article: PDF

[15] Toshiyuki Sugawa. The limiting shape of one-dimensional Teichmüller spaces. Proc. Amer. Math. Soc. 136 (2008) 2849-2858. MR 2399050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William M. Goldman and Eugene Z. Xia. Rank one Higgs bundles and representations of fundamental groups of Riemann surfaces. Memoirs of the AMS 193 (2008) MR 2400111.
Book volume table of contents   

[17] Masaharu Tanabe. Bounds on the number of holomorphic maps of compact Riemann surfaces. Proc. Amer. Math. Soc. 133 (2005) 3057-3064. MR 2159785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] I. Anic, V. Markovic and M. Mateljevic. Uniformly bounded maximal $\varphi$-disks, Bers space and harmonic maps. Proc. Amer. Math. Soc. 128 (2000) 2947-2956. MR 1664317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Masaharu Tanabe. A bound for the theorem of de Franchis. Proc. Amer. Math. Soc. 127 (1999) 2289-2295. MR 1600153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hershel M. Farkas and Irwin Kra. On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999) 771-778. MR 1487364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shen Yu-Liang. On the weak uniform convexity of $Q(R)$ . Proc. Amer. Math. Soc. 124 (1996) 1879-1882. MR 1322941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Frederick P. Gardiner. Infinitesimal bending and twisting in one-dimensional dynamics . Trans. Amer. Math. Soc. 347 (1995) 915-937. MR 1290717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Howard Masur. Hausdorff dimension of divergent Teichm\"uller geodesics . Trans. Amer. Math. Soc. 324 (1991) 235-254. MR 984857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jharna Sengupta. A uniqueness theorem of reflectable deformations of a Fuchsian group . Proc. Amer. Math. Soc. 104 (1988) 1148-1152. MR 969051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Shiba. The moduli of compact continuations of an open Riemann surface of genus one . Trans. Amer. Math. Soc. 301 (1987) 299-311. MR 879575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. A. Broughton. The homology and higher representations of the automorphism group of a Riemann surface . Trans. Amer. Math. Soc. 300 (1987) 153-158. MR 871669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Makoto Masumoto. A characterization of the kernel of the Poincar\'e series operator . Trans. Amer. Math. Soc. 300 (1987) 695-704. MR 876473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Steven Kerckhoff, Howard Masur and John Smillie. A rational billiard flow is uniquely ergodic in almost every direction. Bull. Amer. Math. Soc. 13 (1985) 141-142. MR 799797.
Abstract, references, and article information   
View Article: PDF

[29] David R. DeBaun. $L\sp{2}$-cohomology of noncompact surfaces . Trans. Amer. Math. Soc. 284 (1984) 543-565. MR 743732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Shu Yin Hwang Ma. Periods of iterated integrals of holomorphic forms on a compact Riemann surface . Trans. Amer. Math. Soc. 264 (1981) 295-300. MR 603764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2